Competitive equilibria without free disposal or nonsatiation
H. M. Polemarchakis and
P. Siconolfi
Journal of Mathematical Economics, 1993, vol. 22, issue 1, 85-99
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(93)90032-G
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Competitive equilibria without free disposal or nonsatiation (1991)
Working Paper: Competition equilibria without free disposal or nonsatiation 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:22:y:1993:i:1:p:85-99
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().